# SDR DALA2016102807814

- Difficulty date: February 22, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 33,517 hours, 22,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 544
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTER CUSP WEB CORRODED AT BS 544.  CORRISION  BLENDED BEYOND ALLOWABLE LIMITS. REPAIRED THE CUSP WEB IAW SRM 53-00-55 ALLOWABLE DAMAGE 1 AND 53-00-55 REPAIR 4.
